Bertrand Offsets of Ruled Surfaces with Darboux Frame


ŞENTÜRK G. Y. , YÜCE S.

RESULTS IN MATHEMATICS, vol.72, no.3, pp.1151-1159, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 72 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.1007/s00025-016-0571-6
  • Journal Name: RESULTS IN MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1151-1159

Abstract

In this study, using Darboux frame {T, g, n} of ruled surface phi(s, v), Bertrand offset phi*(s, v) of ruled surface phi(s, v) is identified. Characteristic properties of Bertrand mates of ruled surfaces as a striction curve, distribution parameter and orthogonal trajectories are examined according to Darboux frame. We have examined the relations between the distribution parameters of the ruled surfaces which are generated by the Darboux frames vectors of the ruled surfaces phi and phi*.